# SDR CALA2022112503224

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 61,007 hours, 19,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Door 2 Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF DOOR 2 RIGHT INOP HELP. REINSTALLED ORIGINAL BATTERY. INSTALLED EMERGENCY LIGHT FOR 2L FWD AND 2R AFT POSITION IN KNOW GOOD LOCATION AND BOTH ASSYEMBLIES WORK, REINSTALLED IN OTIGINAL LOCATION.  STILL DO NOT LIGHT UP DURING EMERGENCY LIGHT TEST REPLACED LAMP ASSY., NO HELP, FURTHER TROUBLESHOOTING NEEDED. FOUND BOTH LOG PAGE 3143936 AND 3143928 LIGHT GO TO BATTERY SUSPECT PREVIOUS BATTERY BAD FROM STOCK. REPLACED BATTERY PACK REF AMM 33-51-10 PARTS USED:  29-3351-3-0011,QTY :1 CHARGER/BATTERY ON LEFT SIDE IN CEILING AT DOOR 2 AISLE. WITH KNOWN GOOD BATTERY. NO HELP. REINSTALLED ORIGINAL BATTERY. REPLACED LEFT BATTERY CHARGER SN 12669 OFF SN 173086 ON, NO HELP WORK PERFORMED REF AMM  33-51-07/201. REQUIRES MORE LEFT NEW CHARGER INSTALLED.  INSTALLED KNOWN GOOD BATTERY, NO TROUBLESHOOTING. CEILING PANEL CURRENTLY REMOVED. FOUND LIGHT L1118 BLOWS A FUSE IN PWR SUP M11613 WHEN CONNECTED. L1118 CORRECTELY LAMPED WITH 1317 PER WDM 33-00-01 LAMP USAGE PWR SUPPLY FUSE REPLACEMENT PER AMM 33-51-07,  TROUBLESHOOTING REPLACED BLOWN FUSE, REMOVED L1118 FROM CIRCUIT, RE-RAN EMER CHART PER SSM 33-51-01-102, WDM 33-51-11 LIGHT TEST. BOTH EMER LIGHTS (FWD OF DOOR 2L AND AFT OF DOOR 2R COME ON. LEFT LIGHT DISCONNECTED. SUPERVISOR ORDERING LIGHT ASSY SEE LP 3143936; REPLACED OVERHEAD EMER LIGHT ASSY L1118 REF AMM 33-51-10/201. 33-51-05/201 AND 33-22-00-962-006. OPS TEST OF ALL EMERGENCY LIGHTS OKAY. CLOSED CEILING INDIRECT LIGHT PANELS REF AMM 33-21-12/201. REINSTALLED 2
